# SDR UIEA2018061401154

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,085 hours, 15,339 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 6481
- Condition: Intermittent
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT WEATHER RADAR FAIL ON LEFT RADAR SYSTEM. RIGHT SYSTEM OPERATES NORMALLY. R&R WEATHER RADAR TRANCEIVER IAW AMM 34-43-01. OPS CHECK GOOD. A/C REMAINS CAT IIB.
